# SDR DALA2024110410610

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,353 hours, 9,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EELPS FROM 22JH TO 37JH INOP. CORRECTIVE ACTION: FOUND LOOSE PINS ON CONNECTOR AT 37H. SECURED PINS PER A330 ESPM 20-48. CHECKS GOOD AT THIS TIME OK FOR SVC. (6675298)
